MathSciNet Relay Station
MathSciNet bibliographic data
MR1645150 60F15 (60G17 60J65)
Deheuvels, P.; Mason, D. M. Random fractal functional laws of the iterated logarithm. Studia Sci. Math. Hungar. 34 (1998), no. 1-3, 89–106.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement